Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A universal exhausting domain

Author: B. L. Fridman
Journal: Proc. Amer. Math. Soc. 98 (1986), 267-270
MSC: Primary 32H05
MathSciNet review: 854031
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A bounded domain $ D \subset {{\mathbf{C}}^n}$ is constructed such that every domain $ G \subset {{\mathbf{C}}^n}$ is a monotone union of biholomorphic images of $ D$.

References [Enhancements On Off] (What's this?)

  • [1] H. Alexander, Extremal holomorphic imbeddings between ball and polydisc, Proc. Amer. Math. Soc. 68 (1978), 200-202. MR 0473239 (57:12914)
  • [2] J.-E. Fornaess and E. L. Stout, Polydiscs in complex manifolds, Math. Ann. 227 (1977), 145-153. MR 0435441 (55:8401)
  • [3] J.-E. Fornaess and Sibony Nessim, Increasing sequences of complex manifolds, Math. Ann. 255 (1981), 351-360. MR 615855 (82g:32027)
  • [4] B. L. Fridman, Biholomorphic invariants of a hyperbolic manifold and some applications, Trans. Amer. Math. Soc. 276 (1983), 685-698. MR 688970 (84i:32034)
  • [5] L. Lempert, A note on mapping polydiscs into balls and vice versa, Acta Math. Hungar. 34 (1979), 117-119. MR 546726 (82b:32040)
  • [6] W. Rudin, Function theory in the unit ball of $ {{\mathbf{C}}^n}$, Springer-Verlag, New York, 1980. MR 601594 (82i:32002)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32H05

Retrieve articles in all journals with MSC: 32H05

Additional Information

Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society